Alert archive / Montana / Wind Advisories in 2012

Wind Advisory 14, NWS Billings, MT

March 4, 2012Park County, Stillwater County, Sweet Grass County, Montana

NWS Billings, MT issued this wind advisory at Mar 4, 2012, 3:09 PM MST for Park County, Stillwater County, Sweet Grass County, Montana. It was in force for 37 hr.

The area

The counties it named.

The facts

Issued
Mar 4, 2012, 3:09 PM MST (22:09 UTC)
Expired
Mar 6, 2012, 3:48 AM MST
In force
37 hr
Issued by
NWS Billings, MT

Counties Park County, MT, Stillwater County, MT, Sweet Grass County, MT

The radar

The Billings radar (KBLX), 107 km from the middle of the area, began a volume at 22:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Great_falls, MT (KTFX), launched 12:00Z, 10.2 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Great_falls, MT at 12:00Z on 2012-03-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Great_falls, MT at 12:00Z on 2012-03-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 392 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
964 m above ground
0-6 km bulk shear
88 kt
0-1 km storm-relative helicity
392 m²/s²
0-3 km storm-relative helicity
647 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

935 
WWUS75 KBYZ 042209
NPWBYZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BILLINGS MT
309 PM MST SUN MAR 4 2012

...STRONG WINDS IN LIVINGSTON AT TIMES THROUGH TUESDAY MORNING...

.DEEPENING LOW PRESSURE LEE OF THE ROCKIES HAS RESULTED IN
INTENSIFYING WINDS IN THE LIVINGSTON AREA THIS AFTERNOON. WINDS
WILL REMAIN STRONG OVERNIGHT TONIGHT. WINDS WILL DECREASE MONDAY
AFTERNOON BEFORE INTENSIFYING AGAIN MONDAY NIGHT AHEAD OF AN
APPROACHING STORM SYSTEM. 

MTZ065-052215-
/O.NEW.KBYZ.WI.Y.0014.120304T2209Z-120306T1900Z/
LIVINGSTON AREA-
INCLUDING THE CITY OF...LIVINGSTON
309 PM MST SUN MAR 4 2012

...WIND ADVISORY IN EFFECT UNTIL NOON MST TUESDAY...

THE NATIONAL WEATHER SERVICE IN BILLINGS HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL NOON MST TUESDAY. 

* CURRENT WINDS...SOUTHWEST WINDS GUSTING TO 58 MPH HAVE OCCURRED
  AT THE LIVINGSTON AIRPORT THIS AFTERNOON. 

* TIMING...STRONG WINDS WILL CONTINUE TONIGHT INTO MONDAY
  MORNING. WINDS WILL LIKELY DIMINISH DURING THE AFTERNOON HOURS
  MONDAY BEFORE INTENSIFYING AGAIN MONDAY NIGHT. WINDS WILL LIKELY
  REMAIN STRONG UNTIL A COLD FRONT MOVES THROUGH TUESDAY MORNING.

* IMPACTS...STRONG CROSS WINDS CAN BE EXPECTED ON I-90 FROM BIG 
  TIMBER TO LIVINGSTON. DRIVERS OF HIGH PROFILE VEHICLES SHOULD 
  CONSIDER AN ALTERNATE ROUTE OR DELAY TRAVEL THROUGH THIS AREA 
  UNTIL WINDS SUBSIDE. 

* WINDS...SOUTHWEST WINDS 30 TO 45 MPH WITH GUSTS AROUND 60 MPH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

HTTP://WEATHER.GOV/BILLINGS
4 follow-up statements
710 
WWUS75 KBYZ 051627
NPWBYZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BILLINGS MT
927 AM MST MON MAR 5 2012

...STRONG WINDS IN LIVINGSTON AT TIMES TODAY THROUGH TUESDAY
MORNING...

.DEEPENING LOW PRESSURE IN THE LEE OF THE ROCKIES HAS RESULTED IN
STRONG GUSTY WINDS IN THE LIVINGSTON AREA. WINDS WILL DECREASE
SLIGHTLY THIS AFTERNOON BUT WILL INTENSIFY AGAIN TONIGHT AHEAD OF
AN APPROACHING STORM SYSTEM.

MTZ065-061630-
/O.CON.KBYZ.WI.Y.0014.000000T0000Z-120306T1900Z/
LIVINGSTON AREA-
INCLUDING THE CITY OF...LIVINGSTON
927 AM MST MON MAR 5 2012

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON MST TUESDAY...

* CURRENT WINDS...SOUTHWEST WINDS GUSTING TO 58 MPH HAVE 
  OCCURRED AT THE LIVINGSTON AIRPORT OVERNIGHT AND THIS MORNING. 

* TIMING...STRONG WINDS WILL LIKELY DIMINISH DURING THE AFTERNOON
  HOURS BEFORE INTENSIFYING AGAIN TONIGHT. WINDS WILL LIKELY
  REMAIN STRONG TONIGHT UNTIL A COLD FRONT MOVES THROUGH TUESDAY
  MORNING.

* IMPACTS...STRONG CROSSWINDS CAN BE EXPECTED ON I-90 FROM BIG
  TIMBER TO LIVINGSTON. DRIVERS OF HIGH PROFILE VEHICLES SHOULD
  CONSIDER AN ALTERNATE ROUTE OR DELAY TRAVEL THROUGH THIS AREA
  UNTIL WINDS SUBSIDE.

* WINDS...SOUTHWEST WINDS 30 TO 45 MPH WITH GUSTS AROUND 60 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

HTTP://WEATHER.GOV/BILLINGS
226 
WWUS75 KBYZ 060302
NPWBYZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BILLINGS MT
802 PM MST MON MAR 5 2012

...DAMAGING WINDS IN THE RED LODGE FOOTHILLS TONIGHT...

MOUNTAIN WAVE GENERATED WINDS GUSTING TO NEAR 70 MPH ARE POSSIBLE
IN THE RED LODGE FOOTHILLS TONIGHT. THE THREAT OF DAMAGING WINDS
WILL DIMINISH AS A COLD FRONT MOVES THROUGH TUESDAY MORNING. 

MTZ056-061600-
/O.NEW.KBYZ.HW.W.0006.120306T0302Z-120306T1600Z/
RED LODGE FOOTHILLS-
INCLUDING THE CITY OF...RED LODGE
802 PM MST MON MAR 5 2012

...HIGH WIND WARNING IN EFFECT UNTIL 9 AM MST TUESDAY...

THE NATIONAL WEATHER SERVICE IN BILLINGS HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 9 AM MST TUESDAY. 

* CURRENT WINDS...WINDS GUSTING TO 60 MPH ARE OCCURRING ALONG THE
  WEST FORK OF ROCK CREEK AND COULD SPILL OUT INTO AREAS SOUTH OF
  RED LODGE OVER THE NEXT FEW HOURS

* TIMING...DAMAGING WINDS WILL BE POSSIBLE FROM THIS EVENING
  THROUGH MID MORNING TUESDAY. THE WIND THREAT WILL DIMINISH AS A
  COLD FRONT MOVES THROUGH THE AREA.

* IMPACTS...DAMAGING WIND GUSTS CAN PRODUCE DAMAGE TO BUILDINGS
  AND PROPERTY. IN ADDITION DANGEROUS CROSS WINDS CAN MAKE TRAVEL
  HAZARDOUS. POWER OUTAGES DUE TO DOWNED POWER LINES ARE ALSO
  POSSIBLE. 

* WINDS...WEST TO SOUTHWEST WINDS GUSTING TO 70 MPH AT TIMES ARE
  POSSIBLE...ESPECIALLY ALONG AND NEAR RIVER VALLEYS EXTENDING OFF
  THE BEARTOOTH MOUNTAINS. THIS INCLUDES THE EAST AND WEST ROSEBUD
  CREEK VALLEYS AS WELL AS BOTH FORKS OF ROCK CREEK NEAR RED LODGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS OF THESE MAGNITUDES CAN CAUSE PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE.

&&

$$

MTZ065-061900-
/O.CON.KBYZ.WI.Y.0014.000000T0000Z-120306T1900Z/
LIVINGSTON AREA-
INCLUDING THE CITY OF...LIVINGSTON
802 PM MST MON MAR 5 2012

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON MST TUESDAY...

* CURRENT WINDS...SOUTHWEST WINDS ARE SUSTAINED AROUND 40 MPH WITH
  GUSTS TO AROUND 60 MPH THIS EVENING.

* TIMING...WINDS WILL LIKELY REMAIN STRONG TONIGHT UNTIL A COLD
  FRONT MOVES THROUGH TUESDAY MORNING.

* IMPACTS...STRONG CROSSWINDS CAN BE EXPECTED ON I-90 FROM BIG 
  TIMBER TO LIVINGSTON. DRIVERS OF HIGH PROFILE VEHICLES SHOULD 
  CONSIDER AN ALTERNATE ROUTE OR DELAY TRAVEL THROUGH THIS AREA 
  UNTIL WINDS SUBSIDE. 

* WINDS...SOUTHWEST WINDS 30 TO 45 MPH WITH GUSTS AROUND 60 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

HTTP://WEATHER.GOV/BILLINGS
176 
WWUS75 KBYZ 060350
NPWBYZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BILLINGS MT
850 PM MST MON MAR 5 2012

...DAMAGING WINDS ALONG THE BEARTOOTH FOOTHILLS TONIGHT...

MOUNTAIN WAVE GENERATED WINDS GUSTING TO NEAR 70 MPH ARE POSSIBLE
IN THE RED LODGE FOOTHILLS TONIGHT. THE THREAT OF DAMAGING WINDS
WILL DIMINISH AS A COLD FRONT MOVES THROUGH TUESDAY MORNING.

ADDITIONAL STRONG WINDS CAN BE EXPECTED FROM LIVINGSTON TO
NYE...SPREADING AWAY FROM THE FOOTHILLS AS FAR AS A BIG TIMBER TO
FISHTAIL LINE. 

MTZ056-061600-
/O.CON.KBYZ.HW.W.0006.000000T0000Z-120306T1600Z/
RED LODGE FOOTHILLS-
INCLUDING THE CITY OF...RED LODGE
850 PM MST MON MAR 5 2012

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 AM MST TUESDAY...

* CURRENT WINDS...WINDS GUSTING TO 60 MPH ARE OCCURRING ALONG 
  THE WEST FORK OF ROCK CREEK AND COULD SPILL OUT INTO AREAS 
  SOUTH OF RED LODGE OVER THE NEXT FEW HOURS 

* TIMING...DAMAGING WINDS WILL BE POSSIBLE FROM THIS EVENING 
  THROUGH MID MORNING TUESDAY. THE WIND THREAT WILL DIMINISH AS 
  A COLD FRONT MOVES THROUGH THE AREA. 

* IMPACTS...DAMAGING WIND GUSTS CAN PRODUCE DAMAGE TO BUILDINGS 
  AND PROPERTY. IN ADDITION DANGEROUS CROSS WINDS CAN MAKE 
  TRAVEL HAZARDOUS. POWER OUTAGES DUE TO DOWNED POWER LINES ARE 
  ALSO POSSIBLE. 

* WINDS...WEST TO SOUTHWEST WINDS GUSTING UP TO 70 MPH AT TIMES
  ARE POSSIBLE...ESPECIALLY ALONG AND NEAR THE MOUTH OF RIVER
  VALLEYS EXTENDING OFF THE BEARTOOTH MOUNTAINS. THIS INCLUDES THE
  EAST AND WEST ROSEBUD CREEK AS WELL AS BOTH FORKS OF ROCK CREEK
  NEAR RED LODGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS OF THESE MAGNITUDES CAN CAUSE PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE.

&&

$$

MTZ066-061900-
/O.EXA.KBYZ.WI.Y.0014.000000T0000Z-120306T1900Z/
BEARTOOTH FOOTHILLS-
INCLUDING THE CITIES OF...FISHTAIL...MCLEOD
850 PM MST MON MAR 5 2012

...WIND ADVISORY IN EFFECT UNTIL NOON MST TUESDAY...

THE NATIONAL WEATHER SERVICE IN BILLINGS HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL NOON MST TUESDAY. 

* CURRENT WINDS...SOUTHWEST WINDS ARE SUSTAINED AROUND 35 MPH WITH
  GUSTS IN THE 53 MPH RANGE AT FISHTAIL THIS EVENING.  

* TIMING...WINDS WILL INCREASE OVERNIGHT AND REMAIN STRONG THROUGH
  TUESDAY MORNING. A COLD FRONT MID TO LATE MORNING WILL ALLOW
  WINDS TO DIMINISH.

* IMPACTS...THE STRONGEST WINDS ARE EXPECTED FROM NYE TO THE
  STILLWATER MINE SOUTH OF NYE...WITH SLIGHTLY LIGHTER WINDS
  EXPECTED ALONG WEST ROSEBUD CREEK SOUTH OF FIDDLER CREEK ROAD.

* WINDS...SOUTHWEST WINDS 30 TO 45 MPH WITH GUSTS UP TO 70 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

MTZ065-061900-
/O.CON.KBYZ.WI.Y.0014.000000T0000Z-120306T1900Z/
LIVINGSTON AREA-
INCLUDING THE CITY OF...LIVINGSTON
850 PM MST MON MAR 5 2012

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON MST TUESDAY...

* CURRENT WINDS...SOUTHWEST WINDS ARE SUSTAINED AROUND 40 MPH WITH
  GUSTS TO AROUND 60 MPH THIS EVENING IN LIVINGSTON.

* TIMING...WINDS WILL LIKELY REMAIN STRONG UNTIL A COLD FRONT
  MOVES THROUGH TUESDAY MORNING.

* IMPACTS...STRONG CROSSWINDS CAN BE EXPECTED ON I-90 FROM BIG 
  TIMBER TO LIVINGSTON. DRIVERS OF HIGH PROFILE VEHICLES SHOULD 
  CONSIDER AN ALTERNATE ROUTE OR DELAY TRAVEL THROUGH THIS AREA 
  UNTIL WINDS SUBSIDE. 

* WINDS...SOUTHWEST WINDS 30 TO 45 MPH WITH GUSTS AROUND 65 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

HTTP://WEATHER.GOV/BILLINGS
678 
WWUS75 KBYZ 061048
NPWBYZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BILLINGS MT
348 AM MST TUE MAR 6 2012


MTZ056-061200-
/O.CAN.KBYZ.HW.W.0006.000000T0000Z-120306T1600Z/
RED LODGE FOOTHILLS-
INCLUDING THE CITY OF...RED LODGE
348 AM MST TUE MAR 6 2012

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BILLINGS HAS CANCELLED THE HIGH
WIND WARNING. 

WEST WINDS WILL CONTINUE TO DIMINISH THROUGH THE EARLY MORNING
AND HIGH WINDS ARE NO LONGER A THREAT IN THE RED LODGE AREA. A
COLD FRONT WILL MOVE INTO THE AREA BY MID MORNING PRODUCING GUSTY
NORTH WINDS AND AN INCREASING CHANCE OF SNOW.

$$

MTZ065-066-061200-
/O.CAN.KBYZ.WI.Y.0014.000000T0000Z-120306T1900Z/
LIVINGSTON AREA-BEARTOOTH FOOTHILLS-
INCLUDING THE CITIES OF...LIVINGSTON...FISHTAIL...MCLEOD
348 AM MST TUE MAR 6 2012

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BILLINGS HAS CANCELLED THE WIND
ADVISORY. 

WESTERLY WINDS HAVE DECREASED ACROSS THE FOOTHILLS AND LIVINGSTON
VICINITY EARLY THIS MORNING. THEREFORE...THE WIND ADVISORY HAS
BEEN CANCELLED. 

$$

HTTP://WEATHER.GOV/BILLINGS

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Billings, MT wrote its last area forecast discussion before this wind advisory went out at Mar 4, 10:06 AM MST, 5 hours 3 minutes earlier.

Area forecast discussion, Mar 4, 10:06 AM MST, 5 hours 3 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE BILLINGS MT
1006 AM MST SUN MAR 4 2012

.SHORT TERM...VALID FOR TDY AND MON...

CANCELLED WIND ADVISORY FOR LIVINGSTON...NYE AND BIG TIMBER AREAS.
WINDS HAVE DIMINISHED SINCE LAST NIGHT WHEN GUSTS OVER 60 MPH WERE
REPORTED IN THESE AREAS. PRESSURE GRADIENT LOOKS WEAKER TODAY
ALONG WITH GOOD MIXING POTENTIAL SO WHILE WINDS WILL BE GUSTY AT
TIMES TODAY EXPECT GUSTS ONLY IN THE 35 TO 45 MPH RANGE.

COLD FRONT BACKED INTO BILLINGS EARLY THIS MORNING DROPPING
TEMPERATURES FROM THE UPPER 40S INTO THE MID 30S BETWEEN 730 AND 8
AM. PRESSURE TRENDS LOOK FAVORABLE FOR THE FRONT TO GET CLOSE TO
COLUMBUS BEFORE STALLING OUT IN THE NEXT FEW HOURS...HOWEVER IT
WILL BE FIGHTING WESTERLY WINDS OF 15 TO 30 MPH WHICH MAY RETARD
ITS WESTERLY MOVEMENT. MODELS ALL CONSISTENT WITH SURGE OF WARMER
AIR BUILDING IN FROM THE WEST THIS AFTERNOON AS UPPER JET SUPPORT
FOR THE COLDER AIR INTRUSION MOVES WELL OUT OF THE AREA. THUS HAVE
KEPT GOING TEMPERATURE FORECAST IN TACT. INCREASED POPS THROUGH
MID AFTERNOON OVER EASTERN AREAS WHERE FRONTOGENESIS/ISENTROPIC
ASCENT WILL CONTINUE AS WARM ADVECTION INCREASES. BY MID AFTERNOON
MOISTURE WILL BECOME LIMITED RESULTING IN DRY FORECAST GOING INTO
THIS EVENING. LOWERED CLOUD COVER OVER WESTERN AND CENTRAL ZONES
BASED ON LATEST SATELLITE TRENDS.

STILL WATCHING WESTERN FOOTHILLS FOR POSSIBLE WIND ADVISORY
TONIGHT. NAM PRESSURE GRADIENT LOOKS SUPPORTIVE ALONG WITH 40 TO
50KT WEST WINDS AT 700MB. MODEL GUIDANCE NOT TERRIBLY IMPRESSIVE
FOR TONIGHT THOUGH SO WILL TAKE A CLOSER LOOK AT LATEST RUNS AND
MAKE A DECISION WITH AFTERNOON PACKAGE. CERTAINLY A MUCH STRONGER
GAP WIND SIGNAL FOR MONDAY NIGHT AHEAD OF APPROACHING STORM
SYSTEM. CHAMBERS

.LONG TERM...VALID FOR TUE...WED...THU...FRI...SAT...

AN UPPER-LEVEL TROUGH AND ASSOCIATED COLD FRONT WILL IMPACT THE
CWA TUESDAY THROUGH EARLY WEDNESDAY. INCREASED POPS AND BLENDED
QPF WITH HPC GUIDANCE. AN UPPER-LEVEL RIDGE WILL BUILD OVER THE
REGION THROUGH THE REMAINDER OF THE EXTENDED PERIOD. DRY
CONDITIONS WILL PREVAIL. BLENDED MAX/MIN TEMPS WITH THE BEST-
PERFORMING 00Z GUIDANCE...CONSMOS / BCCONSMOS.

&&

.AVIATION...

WIDELY SCATTERED SHOWERS ARE POSSIBLE THROUGH THE REMAINDER OF
THIS MORNING...ESPECIALLY FROM KBIL EAST. BRIEF MVFR/IFR
CONDITIONS WILL BE POSSIBLE. DRY AND VFR CONDITIONS WILL PREVAIL
AT AREA TERMINALS BY AFTERNOON AND THROUGH MONDAY. GUSTY WINDS
WILL CONTINUE TO IMPACT LOCATIONS GENERALLY FROM KBIL WEST...BUT
ARE EXPECTED TO BE MUCH SIGNIFICANTLY DIMINISHED FROM THOSE
EXPERIENCED SATURDAY AND SATURDAY NIGHT. AAG

&&

.PRELIMINARY POINT TEMP/POPS...

    TDY MON     TUE     WED     THU     FRI     SAT
-------------------------------------------------------
BIL 059 038/060 038/043 018/043 025/049 028/057 033/057
    1/U 00/N    26/W    20/B    10/B    10/B    00/U
LVM 055 036/052 034/037 016/037 020/045 024/052 029/055
    1/U 00/N    46/W    21/B    11/B    10/U    01/U
HDN 057 033/059 037/044 020/046 023/050 026/056 030/060
    2/W 00/U    26/W    20/B    00/B    00/U    00/U
MLS 050 033/060 036/045 017/042 025/047 027/053 033/056
    4/W 00/U    14/W    21/B    11/B    00/U    00/U
4BQ 048 030/059 033/047 019/044 022/049 026/055 030/057
    5/W 00/U    13/W    30/B    10/B    00/U    00/U
BHK 039 026/053 030/047 015/041 021/042 023/049 027/057
    2/J 00/U    13/W    21/U    11/B    00/U    00/U
SHR 053 028/055 033/044 016/039 019/047 024/054 028/056
    1/B 00/U    03/W    41/B    00/B    00/U    00/U

&&

.BYZ WATCHES/WARNINGS/ADVISORIES...
MT...NONE.
WY...NONE.

&&

WEATHER.GOV/BILLINGS
Hazardous weather outlook, Mar 4, 9:51 AM MST, 5 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BILLINGS MT
951 AM MST SUN MAR 4 2012

MTZ028>042-056>058-063>068-WYZ098-099-051700-
SOUTHERN WHEATLAND-MUSSELSHELL-TREASURE-NORTHERN ROSEBUD-CUSTER-
FALLON-NORTHERN STILLWATER-YELLOWSTONE-POWDER RIVER-CARTER-
SOUTHERN BIG HORN-EASTERN CARBON-NORTHERN PARK-
NORTHERN SWEET GRASS-GOLDEN VALLEY-RED LODGE FOOTHILLS-
NORTHERN BIG HORN-SOUTHERN ROSEBUD-JUDITH GAP-PARADISE VALLEY-
LIVINGSTON AREA-BEARTOOTH FOOTHILLS-ABSAROKA/BEARTOOTH MOUNTAINS-
CRAZY MOUNTAINS-NORTHEAST BIG HORN MOUNTAINS-SHERIDAN FOOTHILLS-
951 AM MST SUN MAR 4 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MONTANA...SOUTH CENTRAL MONTANA...SOUTHEAST MONTANA AND NORTH
CENTRAL WYOMING.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

Nearby

Wind Advisories in Montana, 2012Every wind advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.